# SDR MWEA010030

- Difficulty date: January 2, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 42,176 hours, 15,065 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 995188889
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD TEE AT FLOOR LEVEL BETWEEN LONGERON 28 LEFT AND 28 RIGHT HAS CRACK AT APPROXIMATELY LONGERON 29 LEFT.  --  REMOVED AND REPLACED TEE.
